# SDR DALA2024040204022

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 SECONDARY NRC IN REF. NRC 00177: CORROSION OUT OF LIMITS ON LH INBOARD SEAT TRACK STA 1620-1640 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00572: SEAT TRACK LH INBOARD STA 1640 TO 1540 WAS REPLACED PER B757-200 SRM. (0268777)
